# SDR AALA202110054569

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,784 hours, 29,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON FORWARD ENTRY PARTITION INOPERATIVE. BROKEN WIRE. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY FORWARD ENTRY WALL.
